The migration of the anchovy

Cunningham, JT. 1895 The migration of the anchovy. Journal of the Marine Biological Association of the United Kingdom, 3 (4). 300-303.

[img] PDF
The_migration_of_the_anchovy.pdf

Download (1MB)
Item Type: Publication - Article
Additional Keywords: Population abundance Migrations Seasonal variations
Subjects: ?? SH ??
Zoology
Oceanography
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 04 Apr 2005
Last Modified: 06 Jun 2017 15:45
URI: http://plymsea.ac.uk/id/eprint/135

Actions (login required)

View Item View Item